Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 19, 2006, 5:36 PM CST for Johnson County, Tarrant County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2006, 5:36 PM CST (23:36 UTC)
- Expired
- Mar 19, 2006, 8:30 PM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
Counties Johnson County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 7 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.6 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 192341 FFWFWD TXC251-439-200230- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 536 PM CST SUN MAR 19 2006 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... JOHNSON COUNTY IN NORTH CENTRAL TEXAS TARRANT COUNTY IN NORTH CENTRAL TEXAS * UNTIL 830 PM CST * AT 535 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUING FROM GRAPEVINE...TO ARLINGTON...TO SOUTH OF CLEBURNE. MOVEMENT WAS NORTHEAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE SETTLEMENT...WATAUGA...SOUTHLAKE...SAGINAW...RICHLAND HILLS... NORTH RICHLAND HILLS...MANSFIELD...KENNEDALE...KELLER...HURST... HASLET...HALTOM CITY...GRAPEVINE...FORT WORTH...FOREST HILL... EVERMAN...EULESS...COLLEYVILLE...BENBROOK...BEDFORD AND ARLINGTON. A DANGEROUS FLOOD EVENT CONTINUES ACROSS TARRANT AND JOHNSON COUNTIES. ADDITIONAL RAINFALL OF 2 INCHES PER HOUR IS POSSIBLE FROM THESE STORMS. THIS WILL AGGRAVATE THE ONGOING FLOODING IN THE AREA. THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN AROUND... DONT DROWN. LAT...LON 3221 9754 3232 9713 3297 9705 3295 9752 $$
3 follow-up statements
000 WGUS74 KFWD 200026 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 620 PM CST SUN MAR 19 2006 TXC251-439-200230- TARRANT TX-JOHNSON TX- 620 PM CST SUN MAR 19 2006 ...A FLASH FLOOD WARNING CONTINUES UNTIL 830 PM CST FOR JOHNSON AND TARRANT COUNTIES... ...DANGEROUS FLOOD SITUATION CONTINUES FOR TARRANT AND JOHNSON COUNTIES... AT 615 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT SHOWERS AND THUNDERSTORM OVER PORTIONS OF TARRANT AND JOHNSON COUNTIES. ALTHOUGH THE HEAVIEST RAIN HAD MOVED TO THE NORTHEAST... ACCUMULATING RUNOFF FROM PREVIOUS THUNDERSTORMS AS WELL AS ANY ADDITIONAL RAINFALL WILL CONTINUE TO AGGRAVATE FLOODING PROBLEMS. THIS IS A DANGEROUS FLOOD SITUATION. IF YOU LIVE NEAR A FLOOD-PRONE AREA OR SEE WATER RISING IN YOUR AREA...TAKE QUICK ACTION TO GET TO SAFETY. KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD WATERS THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A COUPLE FEET OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN. LAT...LON 3221 9758 3229 9711 3299 9704 3299 9753 $$
000 WGUS74 KFWD 200114 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 709 PM CST SUN MAR 19 2006 TXC251-439-200230- TARRANT TX-JOHNSON TX- 709 PM CST SUN MAR 19 2006 ...A FLASH FLOOD WARNING CONTINUES UNTIL 830 PM CST FOR JOHNSON AND TARRANT COUNTIES... AT 704 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT SHOWERS AND THUNDERSTORM OVER PORTIONS OF TARRANT AND JOHNSON COUNTIES. ALTHOUGH THE HEAVIEST RAIN HAS MOVED TO THE NORTHEAST... RUNOFF FROM PREVIOUS THUNDERSTORMS AS WELL AS ANY ADDITIONAL RAINFALL WILL CONTINUE TO AGGRAVATE FLOODING PROBLEMS. THIS IS A DANGEROUS FLOOD SITUATION. IF YOU LIVE NEAR A FLOOD-PRONE AREA OR SEE WATER RISING IN YOUR AREA...TAKE QUICK ACTION TO GET TO SAFETY. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A COUPLE FEET OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN. LAT...LON 3221 9758 3229 9711 3299 9704 3299 9753 $$
000 WGUS74 KFWD 200157 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 754 PM CST SUN MAR 19 2006 TXC251-439-200230- TARRANT TX-JOHNSON TX- 754 PM CST SUN MAR 19 2006 ...A FLASH FLOOD WARNING CONTINUES UNTIL 830 PM CST FOR JOHNSON AND TARRANT COUNTIES... ...DANGEROUS FLOOD SITUATION CONTINUES FOR TARRANT AND JOHNSON COUNTIES... AT 748 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT SHOWERS PRODUCING HEAVY RAIN OVER PORTIONS OF TARRANT AND JOHNSON COUNTIES. ALTHOUGH THE HEAVIEST SHOWERS HAVE MOVED OUT OF THESE COUNTIES...RUNOFF FROM PREVIOUS THUNDERSTORMS AS WELL AS ANY ADDITIONAL RAINFALL WILL CONTINUE TO AGGRAVATE FLOODING PROBLEMS. THIS IS A DANGEROUS FLOOD SITUATION. IF YOU LIVE NEAR A FLOOD-PRONE AREA OR SEE WATER RISING IN YOUR AREA...TAKE QUICK ACTION TO GET TO SAFETY. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 3221 9758 3229 9711 3299 9704 3299 9753 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 3:42 PM CST, 1 hour 54 minutes earlier.
Area forecast discussion, Mar 19, 3:42 PM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 342 PM CST SUN MAR 19 2006 .DISCUSSION... WARM CONVEYOR BELT/ISENTROPIC LIFT INDUCED ELEVATED MCS THAT HAS GIVEN MUCH OF N TX FLOODING RAINS TODAY...IS SLOWLY LIFTING NEWD WITH SOME EMBEDDED HAILERS TOWARD SULPHUR SPRINGS/EMORY. HOWEVER...SECOND ROUND ALREADY ON ITS WAY PER RADAR JUST WEST OF D/FW...AS STRONG S/W SEEN OVER SE AZ/SW NM CONTINUES PUNCHING EWD TOWARD W TX TONIGHT. A FLASH FLOOD WATCH HAS BEEN POSTED (SEE ADVISORY LINE BELOW). MODELS STILL DIVERGING ON WHAT TO DO WITH SFC LOW/WARM FRONT OVER THE HILL COUNTRY...BUT LEANING TOWARD THE MORE REALISTIC ETA IN THIS REGARD WITH SFC LOW MOVING INTO THE CWA AND TOWARD D/FW BETWEEN 06Z-12Z MONDAY. HAVE STAY GENERALLY CATEGORICAL TO LIKELY ALL AREAS...WITH NW 1/2 SEEING BEST SHOT THIS EVENING...THEN AREAS S OF I-20/E OF I-35 DURING THE OVERNIGHT AND LINGERING INTO THE MORNING HRS MONDAY. UNTIL WARM FRONT MOVES NWD...LOOK FOR MAINLY EMBEDDED/ELEVATED HAIL AS MAIN SEVERE RISK ALONG WITH HEAVY RAINFALL...BUT AREAS SE OF LAMPASAS...HILLSBORO...GREENVILLE LINE MAY COULD SEE SOME STORMS ROOTED AT THE SFC...SO DAMAGING WINDS AND PERHAPS...IF THE BOUNDARY LAYER CAN STAY COUPLED S OF THE WARM FRONT...AN ISOLATED TORNADO (SEE SWODY1 FOR DETAILS). BY MIDDAY MONDAY...S/W ROTATES UP INTO TX PANHANDLE/OK/SW KS WITH DRYLINE VIGOROUSLY PUNCHING THROUGH AND RESULTING IN STRONG DOWNSLOPING...MIXING AND VERY GUSTY W/SW WINDS. TEMPS WITH AT LEAST PARTIAL CLEARING...ESPECIALLY S OF I-20 WILL WARM NICELY INTO THE 70S TO NEAR 80. A WIND ADVISORY HAS BEEN POSTED MONDAY AFTN ALONG/WEST OF I-35. REALLY UNCERTAIN AT THIS TIME (SEE ADVISORY LINE BELOW ONCE AGAIN). COLD FRONT MON NIGHT WITH MUCH COOLER/BREEZY CONDS TUES UNDER MAINLY SUNNY SKIES. LEFT LOW POP FOR THURS ALONG RED RIVER AND NE ZONES...BUT DONT EXPECT MUCH WITH S/W EJECTING WELL N OF OUR AREA AND MOISTURE FAIRLY SCANT. A SECOND SURGE ARRIVES TO COOL US OFF AGAIN THURS/FRI...WITH A WARMER...DRIER WEEKEND ON TAP NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 49 72 39 56 / 100 20 0 0 WACO, TX 51 76 41 61 / 100 20 0 0 PARIS, TX 48 69 38 52 / 100 40 0 0 DENTON, TX 47 70 37 55 / 100 20 0 0 MCKINNEY, TX 48 71 38 54 / 100 30 0 0 DALLAS, TX 49 72 40 56 / 100 30 0 0 TERRELL, TX 49 73 40 56 / 100 30 0 0 CORSICANA, TX 51 74 42 60 / 100 30 0 0 TEMPLE, TX 54 78 42 61 / 100 20 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM MONDAY FOR TXZ091-TXZ092-TXZ093- TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106- TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121-TXZ122- TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ141-TXZ142- TXZ143-TXZ144-TXZ145. WIND ADVISORY FROM 10 AM MONDAY TO 6 PM MONDAY FOR TXZ091-TXZ092- TXZ093-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ115-TXZ116-TXZ117- TXZ118-TXZ119-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ141- TXZ142-TXZ143-TXZ144-TXZ145-TXZ156-TXZ157-TXZ158-TXZ159-TXZ160- TXZ174. && /05
Hazardous weather outlook, Mar 19, 4:00 PM CST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CST SUN MAR 19 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 400 PM CST SUN MAR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE WILL BE AN INCREASING RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THIS EVENING AND INTO THE EARLY MORNING HOURS MONDAY. THE MAIN THREATS NORTH OF THE INTERSTATE 20 CORRIDOR WILL BE HAIL UP TO THE SIZE OF QUARTERS. SOUTH OF THE I-20 CORRIDOR IS WHERE A WARM FRONT WILL MOVE THROUGH...AND SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...VERY LARGE HAIL...AND POSSIBLY AN ISOLATED TORNADO OR TWO. IN ADDITION TO THE SEVERE WEATHER THREAT...FLASH FLOODING WILL BE POSSIBLE IN THE AREAS NORTHWEST OF A LINE FROM GOLDTHWAITE...TO HILLSBORO...TO CANTON...WHERE A FLASH FLOOD WATCH IS IN EFFECT. TOTAL RAINFALL ACCUMULATIONS IN THE WATCH AREA MAY EXCEED 5 INCHES IN ISOLATED LOCATIONS. .DAYS TWO THROUGH SEVEN... SEVERE STORMS WILL STILL BE POSSIBLE EARLY MONDAY MORNING EAST OF INTERSTATE 35...BEFORE A DRYLINE MOVES THROUGH AND CLEARS THINGS OUT. VERY GUSTY WEST AND SOUTHWEST WINDS BETWEEN 20 TO 30 MPH...ARE EXPECTED MONDAY AFTERNOON WEST OF INTERSTATE 35. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS TONIGHT. 92
In the hours before
Local storm report, Mar 19, 1:57 PM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
157 PM CST SUN MAR 19 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM FLASH FLOOD ROCKWALL 32.92N 96.46W
03/19/2006 ROCKWALL TX COUNTY OFFICIAL
SIGNIFICANT FLOODING IN ROCKWALL CITY AND ROYSE CITY
INCLUDING FLOODING OF BYPASSES OF INTERSTATE 30Local storm report, Mar 19, 1:59 PM CST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
159 PM CST SUN MAR 19 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM FLASH FLOOD ARLINGTON 32.69N 97.13W
03/19/2006 TARRANT TX AMATEUR RADIO
STREET FLOODING IN ARLINGTONLocal storm report, Mar 19, 2:32 PM CST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 PM CST SUN MAR 19 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD WAXAHACHIE 32.41N 96.85W
03/19/2006 ELLIS TX AMATEUR RADIO
CREEKS OUT OF BANKS AND RISINGLocal storm report, Mar 19, 4:45 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CST SUN MAR 19 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM FLASH FLOOD MINERAL WELLS 32.82N 98.08W
03/19/2006 PALO PINTO TX TRAINED SPOTTER
WATER FLOWING OVER ROADS. WOULD GET BACK TO US ABOUT
WHICH STATE HIGHWAYS HE SAW THESE CREEKS OVERFLOWING.Local storm report, Mar 19, 5:05 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
505 PM CST SUN MAR 19 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 5 S CUMBY 33.06N 95.84W
03/19/2006 M1.00 INCH HOPKINS TX PUBLIC
REPORTED IN MILLER GROVELocal storm report, Mar 19, 5:24 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
524 PM CST SUN MAR 19 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FLASH FLOOD 5 SW COMMERCE 33.19N 95.96W
03/19/2006 HUNT TX LAW ENFORCEMENT
SUPLHUR RIVER STARTING TO OVERFLOW ON STATE HIGHWAY 224
BETWEEN COMMERCE AND NEYLANDVILLE. NO BLOCKADES YET. MORE
RAIN ON THE WAY.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 9:17 AM CST | Severe Thunderstorm Warning | FWD | Lampasas | 36 min |
| Mar 19, 11:31 AM CST | Severe Thunderstorm Warning | FWD | Comanche | 44 min |
| Mar 19, 11:46 AM CST | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Mar 19, 12:15 PM CST | Severe Thunderstorm Warning | FWD | Comanche, Erath | 45 min |
| Mar 19, 12:30 PM CST | Flash Flood Warning | FWD | Dallas | 3 hr |
| Mar 19, 1:08 PM CST | Flash Flood Warning | FWD | Hood, Somervell | 2 hr |
| Mar 19, 1:31 PM CST | Flash Flood Warning | FWD | Collin, Rockwall | 3 hr |
| Mar 19, 2:02 PM CST | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 19, 2:27 PM CST | Wind Advisory | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 24 more | 28 hr |
| Mar 19, 2:37 PM CST | Flash Flood Warning | FWD | Hunt, Kaufman | 3 hr |
| Mar 19, 2:44 PM CST | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Mar 19, 3:09 PM CST | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 51 min |
| Mar 19, 3:24 PM CST | Flash Flood Warning | FWD | Dallas | 3 hr |
| Mar 19, 4:09 PM CST | Flash Flood Warning | FWD | Comanche, Erath, Palo Pinto, Parker, Wise | 3 hr |
| Mar 19, 4:23 PM CST | Flash Flood Warning | FWD | Collin, Rockwall | 3 hr |
| Mar 19, 4:54 PM CST | Flash Flood Warning | FWD | Cooke, Denton, Grayson | 3 hr |
| Mar 19, 5:57 PM CST | Flash Flood Warning | FWD | Ellis | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.